# SDR FDEA200907092560

- Difficulty date: July 9, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 31,808 hours, 18,871 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT AFT LOWER ANGLE IS CRACKED BELOW T-DUCT.  REMOVED NR 4 SLAT INNER PANELS IAW SRM 51-30-2.  REMOVED LOWER ANGLE IAW  SRM 51-30-2.   FABRICATED NEW ANGLE IAW SRM 57-50- 2.  TREATED AND PRIMED.   REPAIR PARTS IAW SRM 51-10-2  INSTALLED ANGLE IAW SRM 51-30-  2 AND 57-50-2  INSTALLED INNER SLAT PANELS IAW SRM 51-30-2.
